Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Your Resolved QuestionShow me another » I've been having light spotting for two weeks straight, 2 weeks after my period, and a week after having tummy flu
    avatar
    Bunnychic posted:
    Can this be cause of anorexia nervosa
    Reply


    Spotlight: Member Stories

    Hi everyone i am new here and is in need of some kind of support or advise. I'm a 20 year old college student and is suffering from bulimia. I fee...More

    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    11 of 22 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.